You counsel Mrs Cloverdale regarding polypharmacy and explain that adults who take four or more medications are at an increased risk of falls. Even over-the counter drugs can contribute to falls risk. You suggest that the interactions between all of the tablets she is on may be what is making her feel tired, dizzy and prone to falls.
You discuss changing her medication regimen with her and her regular doctor. She agrees to this and you suggest that a blister pack will make it easy for her to know what tablets to take and when.
What medications would you review or change in order to effectively treat the following conditions? Click on each to see the recommended changes to medications
*Gliclazide has less possibility of inducing hypoglycaemia. Metformin can result in weight loss in overweight patients and is first line agent for type 2 diabetes. Be sure to check for complications of diabetes*